Sheffield news Huddersfield doctor's plea after brother dies from AstraZeneca jab blood clot PremierLeague-News.Com
PremierLeague-News.Com - Solicitor Neil Astles, 59, suffered from 10 days of worsening headaches and loss of vision after receiving his first dose
PremierLeague-News.Com - Breaking Sport Transfer News ! The family of a man who suffered a fatal blood clot after receiving his first dose of the AstraZeneca vaccine are urging people to continue getting vaccinated. 59-year-old Solicitor Neil Astles, suffered from 10 days of worsening headaches and loss of vision after receiving his first dose of the AstraZeneca vaccine. Mr Astles, who worked for Warrington Borough Council, is the first British person suspected to have died from the vaccine's side-effects to be named, the Telegraph reports. Pharmacist Alison Astles, whose brother Neil died on Sunday after developing a blood clot, said she “strongly believed” people should continue to have the vaccine. To get the latest email updates from Yorkshire Live, click here . Speaking to the BBC News Channel, Dr Astles, who works in Huddersfield, said: “Despite what has happened to Neil and the impact on our family, I still strongly believe that people should go ahead and have the vaccine. “If you’ve had one dose, go ahead and have your second. If you haven’t had your dose yet make sure that you do. “Because, overall, we will save more lives by people having the vaccine than not.
News source = PremierLeague-News.Com
.” Alison Astles told the BBC that Neil, who was 59 years old, was a “much loved brother, husband and son”. Dr Astles said her brother had the AstraZeneca vaccine on March 17 and, a week or so later, began to have headaches and nausea. Enter your postcode to find your nearest vaccine centre
She said he was taken to the emergency department on Friday night where doctors found a “huge blood clot” and he died on Sunday. Dr Astles, who is subject leader for pharmacy at the University of Huddersfield, said she was told by clinicians at the hospital they were 99.9% sure the clot was due to the vaccine. She said: “The human being, the sister in me, still feels absolutely furious and very angry that this has happened to my brother.” Dr Alison Astles said her brother had been "extraordinarily unlucky", and called on people to seek medical help if they suffer lasting headaches or sickness after their jabs.
Under-30s Covid vaccine risk: Young people to be offered alternatives to AstraZeneca after blood clot fears
Man turned away from Covid jab appointment because he arrived on a bike
Source = PremierLeague-News.Com